Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 536019, 10 pages
http://dx.doi.org/10.1155/2014/536019
Research Article

Dynamics of a Predator-Prey System with Mixed Functional Responses

1Department of Mathematics Education, Catholic University of Daegu, Gyeongsan, Gyeongbuk 712-702, Republic of Korea
2Department of Mathematics, Kyonggi University, Suwon 443-760, Republic of Korea

Received 20 May 2014; Revised 5 September 2014; Accepted 5 September 2014; Published 14 September 2014

Academic Editor: Wan-Tong Li

Copyright © 2014 Hunki Baek and Dongseok Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A predator-prey system with two preys and one predator is considered. Especially, two different types of functional responses, Holling type and Beddington-DeAngelis type, are adopted. First, the boundedness of system is showed. Stabilities analysis of system is investigated via some properties about equilibrium points and stabilities of two subsystems without one of the preys of system. Also, persistence conditions of system are found out and some numerical examples are illustrated to substantiate our theoretical results.